Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Upper abdominal pain, intensifies after eating, black particles in stools. Causes for symptoms?

A few days ago I had a sudden attack of upper abdominal pain that lasted for about 36 hours. This pain would intensify just after eating and would last for a few hours then settle down. Now 2 days later my bowel movements are black small balls mixed with what looks like black wate rmelon seeds. I m also having mild left side back ( kidney pain). Does this sound like gallstones? What about the black seedy stool?
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello Thanks for your query.You had severe pain in upper abdomen which intensified on eating and subsided after few hours.2 days latter you had black colored stools.Probably you have a hyper acidity or gastric ulcer You need to undergo endoscopic examination of your upper G.I Tract to confirm the diagnosis.Please consult some Gastroenterologist In the mean while please take antacids .and avoid spicy food.Take meals at regular interval
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor